NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, August 24, 2016
Boniva`s Side Effects
After taking monthly Boniva, can side effects occur anytime during the month, or do they usually happen within a certain amount of time after taking it? I`ve been experiencing intermittant stomach pain, acid indigestion, nasuea, and dizziness. I`ve been taking Boniva for 3 months and am concerned that these symptoms are related to the drug and perhaps can be damaging. Thank you.
Check with your primary care doctor to be sure you are not developing an ulcer. You can always stop the medication for awhile to see if it gets better, but check with your primary care doctor first.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati